Volume 21, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Deletion and contraction in configuration spaces of graphs

Sanjana Agarwal, Maya Banks, Nir Gadish and Dane Miyata

Algebraic & Geometric Topology 21 (2021) 3663–3674
Bibliography
1 B H An, G C Drummond-Cole, B Knudsen, Subdivisional spaces and graph braid groups, Doc. Math. 24 (2019) 1513 MR4033833
2 B H An, G C Drummond-Cole, B Knudsen, Edge stabilization in the homology of graph braid groups, Geom. Topol. 24 (2020) 421 MR4080487
3 D Farley, L Sabalka, Discrete Morse theory and graph braid groups, Algebr. Geom. Topol. 5 (2005) 1075 MR2171804
4 A Kupers, J Miller, Representation stability for homotopy groups of configuration spaces, J. Reine Angew. Math. 737 (2018) 217 MR3781336
5 T Maciążek, Non-abelian anyons on graphs from presentations of graph braid groups, Acta Phisica Polonica A 136 (2019) 824
6 D Miyata, N Proudfoot, E Ramos, The categorical graph minor theorem, preprint (2020) arXiv:2004.05544